MAUDE Adverse Event Report: BECTON DICKINSON CAP DISINFECTION SINGLES CE; CAP, DEVICE DISINFECTANT

BECTON DICKINSON CAP DISINFECTION SINGLES CE; CAP, DEVICE DISINFECTANT
Catalog Number PMCF BD PUREHUB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
External ref # (b)(4).Material no: unknown batch no: unknown.It was reported that clinician encountered cracking while using bd purehub¿ disinfecting cap single (sku 306598) to disinfect needle-free luer connectors prior to i.V.Access and to act as a physical barrier between line accesses.Clinician experienced: tiende a partirse cuando se da varias vueltas al producto o se ha utlizado durante más de un turno - tends to crack when the product is turned several times or has been used for more than one shift.-tapón roto con una grieta - broken cap with a split.
 
Event or Problem Description
No additional information received.
 
Additional Manufacturer Narrative
(b)(4) follow up: as no physical sample, valid part number or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a root cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.

Brand Name
CAP DISINFECTION SINGLES CE
Common Device Name
CAP, DEVICE DISINFECTANT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21360733
Report Number1911916-2025-00094
Device Sequence Number8452849
Product Code QBP
UDI-Device Identifier00382903065967
UDI-Public(01)00382903065967
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K193190
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPMCF BD PUREHUB
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown